Free Access
Volume 27, Number 7, 1993
Page(s) 863 - 894
Published online 31 January 2017
  1. Y. BRENIER, 1984, Average multivalued solutions for scalar conservation laws, SIAM J. Numer. Anal., 21, 1013-1037. [MR: 765504] [Zbl: 0565.65054]
  2. P. N. CHILDS, K. W. MORTON, 1990, Characteristic Galerkin methods for scalar conservation laws in one dimension, SIAM J. Numer. Anal., 27, 553-594. [MR: 1041252] [Zbl: 0728.65086]
  3. R. COURANT, E. ISAACSON and M. REES, 1954 On the solution of non-linear hyperbolic differential equations by finite differences, Comm. Pure Appl. Math., 5, 243-264. [MR: 53336] [Zbl: 0047.11704]
  4. B. ENGQUIST and S. OSHER, 1981, One-sided difference approximations for nonlinear conservation laws, Mathematics of Camputation, 36, 321-352. [MR: 606500] [Zbl: 0469.65067]
  5. S. K. GODUNOV, 1959, Finite - difference method for numerical computation of discontinuous solutions of the equations of gas dynamics, Mat. SB. (N.S.), 7, 271-290. [Zbl: 0171.46204] [MR: 119433]
  6. J. B. GOODMAN and R. J. LEVEQUE, 1988, A geometrie approach to high resolution TVD schemes, SIAM J. Numer. Anal, 25, 268-284. [MR: 933724] [Zbl: 0645.65051]
  7. P. LESAINT, 1977, Numerical solution of the equation of continuity. In J. J. H. Miller, éd., Topics in Numerical Analysis III, Academie Press, 199-222. [MR: 658144] [Zbl: 0435.76010]
  8. K. W. MORTON, P. K. SWEBY, 1987, A comparison of flux-limited difference scheme and characteristic Galerkin methods for shock modelling, J. Comput, Phys., 73, 203-230. [Zbl: 0632.76077]
  9. K. W. MORTON, 1983, Characteristic Galerkin methods for hyperbolicproblems, in Proc. on Numerical Methods in Fluid Mechanics, Gesellsehaft für Angewandte Mathematik und Machanik, Rome, M. Pandolfi and R. Riva, eds.,Vieweg, Wiesbaden, 243-250. [Zbl: 0552.76005]
  10. K. W. MORTON, 1985, Generalized Galerkin methods for hyperbolic problems, Comput. Methods Appl, Mech. Engrg., 52, 847-871. [MR: 822763] [Zbl: 0568.76007]
  11. K. W. MORTON, 1982, Shock capturing, fitting and recovery. In E. Krause, editor, Proceedings of the Eighth International Conference on Numerical Methods in Fluid Dynamics, Lecture Notes in Physics, Vol. 170, 77-93, Springer-Verlag.
  12. K. W. MORTON and A. STOKES, 1982, Generalised Galerkin methods for hyperbolic problems, in Proc. Conf. Mathematics of Finite Elements and Applications IV, J. R. Whiteman, éd., Academie Press, 421-431. [MR: 696783] [Zbl: 0551.65076]
  13. I. NATANSON, 1955, Theory of Functions of a Real Variable, Vol. 1. Ungar, New York. [MR: 67952] [Zbl: 0064.29102]
  14. S. OSHER and S. CHAKRAVARTHY, 1984, High resolution schemes and the entropy condition, SIAM J. Numer. Anal., 21, 955-984. [MR: 760626] [Zbl: 0556.65074]
  15. P. L. ROE, 1981, Numerical algorithms for the linear wave equation, Royal Aircraft Establishment Technical Report 81047.
  16. J. SMOLLER, 1983, Shock Waves and Reaction-Diffusion Equations, Springer-Verlag, New York. [MR: 688146] [Zbl: 0508.35002]
  17. P. K. SWEBY, 1984, High resolution schemes using flux limiters for hyperbolic conservation laws, SIAM J. Numer. Anal., 21, 995-1011. [MR: 760628] [Zbl: 0565.65048]
  18. B. VAN LEER, 1979, Towards the ultimate conservative difference scheme, V. A second order sequel to Godunov's method, J. Comp. Phys., 32, 101-136. [Zbl: 0939.76063]
  19. A. VOLPERT, 1967, The spaces BV and quasilinear equations, Mat. Sb., 73, 255-302 ; English transl. in Math. USSR. Sb., 2, 225-267. [MR: 216338] [Zbl: 0168.07402]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you